# SDR DHL2002801007

- Difficulty date: March 15, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT APPROX 100 KTS A LOUD BANG WAS HEARD FOLLOWED BY ILLUMINATION OF THE MASTER CAUTION LIGHT.  TAKEOFF WAS REJECTED.  PERFORMED VISUAL INSPECTION OF NLG AREA FOUND RT NLG LANDING LIGHT HAD FAILED AND SHATTERED CAUSING A LOUD BANG NOISE.  PERFORMED ENG RUN W/CREW ELECTRICAL SYS CHECKED NORMAL, NO DEFECTS NOTED WITH MASTER.
